# SDR UALA2011082204490

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,043 hours, 11,019 cycles
- Engine: Pwa PW4052
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 181
- Condition: Failed
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 EICAS CDU IS BLANK, OUT OF FOCUS, DISTORTED OR WRONG COLOR.  OP NORM ON ALT CMPTR. (03=UPPER, 04=LOWER).  CREW COMMENTS: UPPER EICAS FAILED IN AUTO N WORKS FINE WITH RIGHT COMPUTER.  MAINT TEXT: AT LEAST 7X HITS ON THIS ITEM.  REPLACED EICAS COMPUTER (PCN 481-9252) PER MM.  OP CHECK GOOD PER MM.
